How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16035
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

Is it possible to get a blister on the scalp in the hair from

This answer was rated:

Is it possible to get a blister on the scalp in the hair from a recent staph infrection after finishing the antibiotics? If so whats next?

Hello,

 

Welcome, and thanks for your question. My name is XXXXX XXXXX I will do whatever I can to try to help you.

 

Lesions can appear on other parts of the body even after the antibiotic has been completed. It may be that the lesion on your scalp is from a different type of bacteria other than staph, or it may mean that the staph is resistant to clindamycin. I would advise your seeing your medical provider for culture of fluid from the new lesion to determine what bacteria is causing the infection so you can start on the correct antibiotic again. I'm sure that's not what you wanted to hear, but it is the safest course of action.

 

Please let me know if you have questions.

 

Best regards,

 

Schuyler

ξ

 

A. Schuyler, NP and other Health Specialists are ready to help you